In this paper we establish an interesting double integral involving the I-function of two variables recently introduced in the literature. Since I-function of two variables is a very generalized function of two variables and it includes as special cases many of the known functions appearing in the literature, a number of integrals can be obtained by reducing the I-function of two variables to simpler special functions by suitably specializing the parameters. A few special cases of our result are also discussed.
Kumari, Shantha K. and M. Nambisan, Vasudevan T.
On a double integral involving the I-function of two variables,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
1, Article 19.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss1/19